# SDR NOCA09408

- Difficulty date: December 20, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2610 · Detection System
- Part: Blower
- Part number: 033688
- Part serial: AGF071
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF CI 26-08 EICAS MAINT MSG "AFT DET FAN" ON MAINT PAGE.  REPLACED AFT NR 1 DETECTOR P/N 2166-604A, S/N 23154B, NO HELP ACCOMPLISHED FIM 26-16-00 FIG 105, BLOWER NR 1 M718 AND RELAY K332  P/N BACR13CE2, NO S/N FOR AFT CARGO.  EICAS MSG CLEARED IAW 26-16-02.
